# SDR DALA2018022801260

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 60,058 hours, 32,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRE LOOP B ENG 01 ILLUMINATED PRIOR TO DEPARTURE.  T/S PER FIM 26-11-00-810-802 BITE CHK PER AMM 26-11 AND OPS CHK AMM 26-11.  ALL CHKS GOOD NO DISCREPANCIES NOTED AT THIS TIME.
